MAUDE Adverse Event Report: MITG-OKLAHOMA CITY TRUCLEAR HANDPIECE; HYSTEROSCOPE (AND ACCESSORIES)

MITG-OKLAHOMA CITY TRUCLEAR HANDPIECE; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 7209807
Medical Device Problem Codes Break (1069); Defective Component (2292)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during testing, the device¿s plug was broken.There was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: one device sample was received for evaluation.This device has been used in the treatment or diagnosis of a patient.The returned sample did not meet specification as received by manufacturer.A visual inspection was performed on the product and damage was observed to the power cord connector.The reported condition was confirmed.The investigation found that the plastic tube covering the connector pins on the power cord assembly has been broken off the connector.It appears that the excessive force was used to remove the cable connector from the control unit receptacle possibly at a slight angle, thus breaking off the plastic tube.The investigation isolated the additional failure to the damage cord connector, but a root cause was not identified.No update to the risk management file is required at this time.If information is provided in the future, a supplemental report will be issued.

Brand Name
TRUCLEAR HANDPIECE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
MITG-OKLAHOMA CITY
75 s. meridian ave
oklahoma OK 73107
MDR Report Key7518634
Report Number1643264-2018-02048
Device Sequence Number13877151
Product Code HIH
UDI-Device Identifier10884521749924
UDI-Public10884521749924
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K132015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7209807
Device Catalogue Number7209807
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2018
Initial Date Received by Manufacturer 05/09/2018
Supplement Date Received by Manufacturer05/09/2018
Initial Report FDA Received Date05/16/2018
Supplement Report FDA Received Date06/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1